| Catalog Number |
383591 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd nexiva diffusics 22g x 1.00 in catheter was defective / damaged it was reported by customer that, while gauge iv inserted into vein.Unable to advance because catheter had a hole in it.++ bleeding at site, unable to advance, iv pulled.Verbatim: problem information complaint (b)(4) gauge iv inserted into vein.Unable to advance because catheter had a hole in it.++ bleeding at site, unable to advance, iv pulled.Occurrences: 1 ea.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 used sample and 1 photo submitted for evaluation.The reported issue of catheter defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that a piercing was observed in the catheter.Bd was unable to determine the cause of the failure due to the unknown batch number, so the device history records could not be reviewed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.